Medical Questions > Mental Health > ADD and ADHD Forum

adderall effect lessened in a week, What can i do?

User Profile
Hi, I was prescribed 20mg of Adderall XR on Wednesday last week. The first day it almost made me feel like the dosage was slightly too high and made me feel as if I were high or something. Then the following days the effect had already started to lessen. Now I feel absolutely no effect from it like my tolerance level increased nearly instantly. Is there any sort of vitamin or something I can take with it to get it back to where it should be? Maybe some things I should avoid eating or drinking with them? I do understand that maybe taking a break from them here and there would be helpful but as I've started this prescription not even a week ago I feel like something else needs to be done.


Did you find this post helpful?
|

User Profile
replied November 17th, 2014
ADD and ADHD Answer A50090
Hello and Welcome

I appreciate your concern

Adderall xr is usually well tolerated. You don't need to take any supplements along or any other medications as interactions possibility between drugs is always a concern, consult your physician before doing so. You should take the medicine continuously and any intermediate breaks are not helpful. Tapering and getting off the medication is an option to be discussed with your doctor.



wishing you best of health

thanks


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our ADD and ADHD , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.